# SDR AALA202305185486

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCAFT IN BASE MAINTENANCE: SEAT 11D EMERGENCY EXIT LIGHT NEEDS RELAMP. REPLACED EMERGENCY EXIT LIGHT BULB ON SEAT 11D.
